# SDR SWAA2022090649770

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737
- Aircraft serial: 32534
- Aircraft time: 50,376 hours, 29,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY AFT SERVICE DOOR AT AIRCRAFT RIGHT IS MISSING / [01] INSPECTED ENTIRE AFT GALLEY AREA; AROUND BOTH SERVICE DOORS AND FOUND ALL EXIT SIGNS PRESENT. NO DEFECTS FOUND. PER AMM 33-51-00.
